Moderna COVID-19 vaccine may cause side effects for those with cosmetic facial fillers: FDA

People with cosmetic facial fillers could experience swelling and inflammation with one of the coronavirus vaccines, the FDA advisory committee noted.

According to the committee, several trial participants with fillers have already experienced side effects. A California-based dermatologist said the reaction was immunological, ABC7 reported on Thursday.

“Your immune system which causes inflammation is revved up when you get a vaccine, that’s how it’s supposed to work,” said Dr. Shirley Chi, who noted the side effects were easily treated by medical personnel.

“So it makes sense that you would see an immune response in certain areas where they see some substance that is not a naturally occurring substance in your body.”

Keep reading

Author: HP McLovincraft

Seeker of rabbit holes. Pessimist. Libertine. Contrarian. Your huckleberry. Possibly true tales of sanity-blasting horror also known as abject reality. Prepare yourself.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s